# SDR ASAA2023011441537

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,400 hours, 13,384 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 2915
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 15,113 hours, 4,349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CONT CABIN" ZONE TEMP LIGHT ILLUMINATES ON RECALL IT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED TEMPERATURE CONTROL VALVE IN REF TO B737-800 AMM 21-51-10.
